Reference Type | Journal (article/letter/editorial) |
---|
Title | Improved algorithm for solving nonlinear parabolized stability equations |
---|
Journal | Chinese Physics B |
---|
Authors | Zhao, Lei | Author |
---|
Zhang, Cun-bo | Author |
Liu, Jian-xin | Author |
Luo, Ji-sheng | Author |
Year | 2016 (August) | Volume | 25 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1674-1056/25/8/084701Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 6007563 | Long-form Identifier | mindat:1:5:6007563:1 |
---|
|
GUID | 0 |
---|
Full Reference | Zhao, Lei, Zhang, Cun-bo, Liu, Jian-xin, Luo, Ji-sheng (2016) Improved algorithm for solving nonlinear parabolized stability equations. Chinese Physics B, 25. 84701pp. doi:10.1088/1674-1056/25/8/084701 |
---|
Plain Text | Zhao, Lei, Zhang, Cun-bo, Liu, Jian-xin, Luo, Ji-sheng (2016) Improved algorithm for solving nonlinear parabolized stability equations. Chinese Physics B, 25. 84701pp. doi:10.1088/1674-1056/25/8/084701 |
---|
In | (n.d.) Chinese Physics B Vol. 25. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.